# SDR UIEA2023111740953

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE LOBE INTERIOR, EXFOLATION ON FAIL SAFE CHORD AFT FRAME WEB AT STA 1562 BL 0.( FAIL-SAFE LOWER CHORD WAS REPLACED PER DWG 146T1223. NO FURTHER DEFECTS NOTED )
